Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The signature of smoothings of higher dimensional singularities


Author: Stephen Shing-Toung Yau
Journal: Bull. Amer. Math. Soc. 83 (1977), 1313-1315
MSC (1970): Primary 13C40, 13C45, 14B05, 14E15, 32C40; Secondary 14J15, 14C20
MathSciNet review: 0472813
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. Bennett and S. S.-T. Yau, Some global formula for Milnor number (submitted).
  • 2. Alan H. Durfee, The signature of smoothings of complex surface singularities, Math. Ann. 232 (1978), no. 1, 85–98. MR 0466620
  • 3. F. Hirzebruch and K. H. Mayer, 𝑂(𝑛)-Mannigfaltigkeiten, exotische Sphären und Singularitäten, Lecture Notes in Mathematics, No. 57, Springer-Verlag, Berlin-New York, 1968 (German). MR 0229251
  • 4. Henry B. Laufer, On 𝜇 for surface singularities, Several complex variables (Proc. Sympos. Pure Math., Vol. XXX, Part 1, Williams Coll., Williamstown, Mass., 1975) Amer. Math. Soc., Providence, R. I., 1977, pp. 45–49. MR 0450287
  • 5. John Milnor, Singular points of complex hypersurfaces, Annals of Mathematics Studies, No. 61, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1968. MR 0239612
  • 6. J. Steinbrink, Intersection form for quasi-homogeneous singularities, University of Amsterdam report 75-09, 1975.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 13C40, 13C45, 14B05, 14E15, 32C40, 14J15, 14C20

Retrieve articles in all journals with MSC (1970): 13C40, 13C45, 14B05, 14E15, 32C40, 14J15, 14C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14430-3